# SDR SWAA100797

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 29,042 hours, 16,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND EEPLS WIRING BROKEN.  REMOVED AND REPLACED EEPLS PER MM.
